Self-commuting quantifiers

Journal of Symbolic Logic 61 (1):212-224 (1996)
We characterize the generalized quantifiers Q which satisfy the scheme $QxQy\phi \leftrightarrow QyQx\phi$ , the so-called self-commuting quantifiers, or quantifiers with the Fubini property
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275605
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,570
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Johan Benthem (1989). Polyadic Quantifiers. Linguistics and Philosophy 12 (4):437 - 464.
Thomas Ede Zimmermann (1993). Scopeless Quantifiers and Operators. Journal of Philosophical Logic 22 (5):545 - 561.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #278,864 of 1,938,529 )

Recent downloads (6 months)

1 ( #449,299 of 1,938,529 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.